RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tverskoi, V B

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:53
Abstract pages:723
Full texts:275
References:88

http://www.mathnet.ru/eng/person25785
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206568

Publications in Math-Net.Ru
1991
1. V. B. Tverskoi, “Nonsingular configurations of field systems in the relativistic theory of gravitation”, TMF, 88:3 (1991),  467–476  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 88:3 (1991), 1003–1009  isi
1987
2. K. A. Sveshnikov, V. B. Tverskoi, “Quantization of a soliton solution in a (3+1)-dimensional model of a scalar field with self-interaction involving derivatives”, TMF, 72:3 (1987),  361–368  mathnet  mathscinet; Theoret. and Math. Phys., 72:3 (1987), 935–940  isi
3. V. B. Tverskoi, “Higher orders of perturbation theory in the neighborhood of a classical solution”, TMF, 70:2 (1987),  218–225  mathnet; Theoret. and Math. Phys., 70:2 (1987), 152–157  isi
1986
4. V. B. Tverskoi, “Heisenberg fields in the neighborhood of a classical solution”, TMF, 68:3 (1986),  338–349  mathnet  mathscinet; Theoret. and Math. Phys., 68:3 (1986), 866–873  isi
1984
5. V. B. Tverskoi, “Scattering of solitons by quantum excitations”, TMF, 59:2 (1984),  200–208  mathnet  mathscinet; Theoret. and Math. Phys., 59:2 (1984), 452–458  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019